# SDR SWIA2020072251386

- Difficulty date: June 17, 2020
- Submitted: July 22, 2020
- Operation: Air carrier
- Aircraft: N937EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8042
- Aircraft time: 29,862 hours, 28,871 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Panel
- Condition: Corroded
- Location: Bs 424-473
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* THE LH PRESSURE FLOOR SILL PANEL HAS CORROSION BETWEEN FS424.00 AND FS473.00. (MARKED)    (C-CHECK) RO 7/18/2020    REMOVED CORROSION ON LH PRESSURE FLOOR SILL PANEL BETWEEN FS424.00 AND FS473.00 IN 7 LOCATIONS. ALL BLENDS WITHIN LIMITS. SEE CONTINUE CARD FOR FURTHER DETAIL. REF: REO.
